MathSciNet Relay Station
MathSciNet bibliographic data
MR104644 (21 #3397) 10.00
Dieter, Ulrich Das Verhalten der Kleinschen Funktionen $\log\sigma \sb{g,h}(\omega \sb{1}, \omega \sb{2})$ gegenüber Modultransformationen und verallgemeinerte Dedekindsche Summen. (German) J. Reine Angew. Math. 201 1959 37–70.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement